MathSciNet Relay Station
MathSciNet bibliographic data
MR2135263 (2006c:60055) 60G50 (60B15 60F05 60J80)
Dawson, D. A.; Gorostiza, L. G.; Wakolbinger, A. Degrees of transience and recurrence and hierarchical random walks. Potential Anal. 22 (2005), no. 4, 305–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement